# SDR GTIA2020012434960

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT & CRACK ON BOTTOM SKIN PANEL #3 RIB #9. RAF # 2457547-1-REVIEWED LTPR JC# 1003062377-0010 AND EO 5721-2001 REV.00 DATE:DEC 16,2019,REPAIR OF LH WINGBOTTOM SKIN PANEL 3T/E OVERHANG HAS BEEN ACCOMPLISHED.
